Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Child having severe cold, cough, vomit with curdy stuff, nasal sounds on sleeping, prescribed azee. Will it help?

my name is shradha my daughter is 3 year old wight 16 kg...hving bad coold and cough ...she is on dilosyon and grilinctus....but her cough has increesd she vomitted ones today all curdy things ..... her nose is making noise while slippeng she not hving cough in her chest doc suggested azee now will it help her how can i stop her 4m frequnt cough and cold
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

how frequently is your daughter having cold and cough

how many times in a month does she have these episodes. is it associated with any wheezing or any other allergies like skin or eye allergy.

is it associated with fever. is your child having increased rate of breathing or any chest retractions associated with these complaints

all these answers would help me to answer your question better

take care
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor